# SDR ASOA2013013102939

- Difficulty date: January 15, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 10,170 hours, 6,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Part time: 991,272 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM HAS CORROSION UNDER LT WEB JUST OTBD OF LBL 9.   REMOVED FLOORBEAM IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW FLOORBEAM IAW SRM 51-42-06-001-001-A01.  CLASSIFIED A MAJOR REPAIR.
